MathSciNet Relay Station
MathSciNet bibliographic data
MR200790 (34 #676) 52.30
Koch, C. F.; Marr, J. M. A characterization of unions of two star-shaped sets. Proc. Amer. Math. Soc. 17 1966 1341–1343.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement